Post by heart2heart on Oct 16, 2011 6:47:16 GMT -5
h2h: What happened to your image?
Mitten. I was trying to go for a bit of an autumn flair avatar, but I saw how downsized the picture was and didn't really care for the new size.. Then the one before this one was snatched away... Not sure how long this one will remain in tac.. Hopefully until I make the change.
How about that cherry juice? Anything yet? I hope your headache is gone. They are so annoying.
I'm just dropping in for a moment before leaving out ..
Post by MittenKitten on Oct 16, 2011 8:54:50 GMT -5
tmr: Your pic made me laugh!
h2h: They have been doing better. At times I wonder if the meds help contribute to them creating a nasty cycle. So I decided to tough it out unless I got a really nasty headache/migraine. Haven't been out much with the sick kids so haven't picked any cherry juice up, but I will!
Good morning all. Going to choose to be happy BUT SO wanted to sleep in. Unfortunately DF didn't get up with the kids. At least they waited until 8:10 to get up....
mitten: I haven't read back to the previous page so I don't know the details of your headache. How long have you had it? Do you get headaches often? Do you know what's causing it? Sorry for all the questions. I know about headaches so I'm curious. I do know about rebound headaches, as my doctor has told me if you take headache meds for 5 or more days, it's likely the headache will be a rebound. It is a vicious cycle. I've had a headache now for 4 weeks. I took meds for the 5 days, stopped for 2 weeks, and now only take one when it's the worst. But it's never gone. So I can sympathize. At least they're doing better for you. I hope they continue to improve.